# SDR UIEA2018020600185

- Difficulty date: February 5, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,796 hours, 11,177 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHUT DOWN WHEN APU GENERATOR WAS PUT ON LINE.  PERFORMED A BITE CHECK OF APU ECU LAST 2 SHUTDOWNS WERE REVERSE FLOW.  PERFORMED FIM 49-11 FT 994 SYSTEM OK, OPERATED APU UNDER ELECTRICAL & PNEUMATIC LOAD IAW AMM 49-11-00,  NO FAULTS NOTED, PERFORMED A BITE CHECK IAW FIM 49-11 FT 958,  NO FAULTS NOTED.
